Is it normal to have swelling a year after Restylane injections? (Photo)

Ok, so a year later after restylane injections and I'm swollen all over again? This has been an issue with the product for me, but a YEAR? I went sun bathing and I wake up this morning swollen.

Doctor Answers (3)

Restylane and swelling

+1
Restylane is a great filler but sometimes it can cause swelling which can last up to two weeks.  If you are having swelling one year I would recommend you return to your dermatologist or internist for a thorough examination as to the cause of the swelling.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Swelling after Restylane Injections

+1
It would be unlikely that swelling could be attributed to restylane that was injected 1 year ago.  There are other causes of swelling around the eye that need to be evaluated.  You could consider biopsy, CT scan, or other diagnostic tests.  In situations like these, you may consider injecting the area with hyaluranidase to dissolve any remaining restylane.  The injection will remove any remaining restylane.  If this cures your problem, then everyone is pleased.  If it does not, then you know there is another cause.

I hope this helps.  

Jonathan Kulbersh, MD
Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Is it normal to have swelling a year after Restylane injections?

+1
Very doubtful it is related to Restylane filler, if you really had that and not something else injected??? Restylane at best lasts ONLY 6 months, AT BEST. Seek a punch biopsy of an area for possible diagnosis.. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.